# SDR A6WA20121230629

- Difficulty date: December 30, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 21,838 hours, 20,962 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLE DRILLED HOLE IN LEFT WING LEADING EDGE & SPAR LOWER FLANGE AT WS 235.57.  REPAIRED SPAR FLANGE IAW REO 601R-57-21-1835 & LEADING EDGE IAW REO 601R-57-41-833.
